On a finite system of ordinary differential equations with moving boundary
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 350-351
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a22,
author = {P. L. Krupkin},
title = {On a finite system of ordinary differential equations with moving boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {350--351},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a22/}
}
P. L. Krupkin. On a finite system of ordinary differential equations with moving boundary. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 350-351. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a22/